# SDR SWAA2012120710329

- Difficulty date: September 8, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 48,220 hours, 28,007 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: ASPFSV06AC
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 TR I/B TRANSLATING SLEEVE TRAILING EDGE OUTER SKIN DAMAGED/DELAMINATED 3/4" X 2 1/2 " MOD.  REPAIRED NR 1 ENGINE I/B T/R TRANSLATING SLEEVE AS PER SEM 51-70-05-2R-1.
